# SDR UPS98227241

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SURFACE CORROSION ON SEAT TRACK BS 480 AND 620 APPROX LBL 62.5.  NEW SECTION OF SEAT TRACK FABRICATED FROM EXTRUSION STOCK.  SEAT TRACK REPAIRED IAW SRM 53-10-5, FIG 3.
